# SDR ASOA20140211016

- Difficulty date: February 11, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N12569
- Make and model: Emb EMB-145LR
- Aircraft serial: 145630
- Aircraft time: 24,834 hours, 20,263 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 36D1133500230C90
- Part serial: 254404
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED NR 2 ENGINE FIRE DETECTION FAIL MESSAGE DURING FLIGHT.  ALL OTHER ENGINE DATA NORMAL.  MAINTENANCE INSPECTED AND REPLACED NR 2 ENGINE FIRE LOOP.  OPS CHECKED GOOD.
